# SDR CALA0800414

- Difficulty date: May 6, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 65,695 hours, 29,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65499172
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL AND REPLACEMENT OF THE NR 3 VHF ANTENNA TWO CRACKS WERE FOUND ON THE ANTENNA MOUNTING CHANNEL LOCATED IN THE AFT CARGO COMPARTMENT.  CHANNEL AT STATION 727C TO 727D BETWEEN S27L TO S27R FOUND WITH TWO CRACKS WAS REMOVED AND REPLACED WITH NEW CHANNEL AND BRACKET FROM STATION 727C TO 727D, S27L TO S27R PER B737 SRM 51-40-02.
